# SDR MALA976441

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Cover
- Condition: Missing
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF APPROX 300-400 FT, THE RIGHT ENGINE OIL PRESSURE WARNING ILLUMINATED PROCEEDED WITH QRH CHECK LIST.  WHILE IN THAT CHECK LIST, ENGINE FAILED.  COMPLETED QRH AND RETURNED TO MSP.  ENGINE OIL PRESSURE WAS INDICATING 0 PSI.  ON POST FLIGHT, OIL ON NACELLE AND COMING OUT OF ENGINE.  MAINTENANCE INSPECTED AND FOUND AXIS-A COVER OR RADIAL DRIVE SHAFT COVER  DISLODGED, RESULTING IN OIL LOSS.  MAINTENANCE REPLACED RIGHT ENGINE AND CLEARED ALL DISCREPANCIES NOTED DURING ENGINE CHANGE.  ALL LEAK AND OPS CHECKS GOOD PER 71-00-00.  PERFORMED GPA RUNS AND BREAKIN RUNS.  ALL RUNS CHECKED GOOD PER 71-00-00 AND 72-00-00.
